# SDR MASA200602556

- Difficulty date: November 10, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 16,163 hours, 14,506 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7310 IAD.  PILOT REPORTED A STRONG ODOR FROM LT PACK WITH THE APU BLEEDS ON.  MX PERFORMED OP CHECKS AND COULD NOT GET AN ODOR WITH APU BLEEDS ON.
